# SDR QXEA0300029

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTTOM RIGHT EXTERIOR FUSELAGE SKIN GOUGED APPROXIMATELY 1 INCH, .060 DEEP AT APPROXIMATELY X302.00, 16 INCHES RIGHT OF CENTERLINE.  REPAIRED IAW HORIZON AIR EA 2-53-452.
